# SDR ABXA20241102211

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,141 hours, 23,157 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

TUG DRIVER OVERTORQUED NOSE GEAR ON PUSH BACK  AC RETURNED TO THE GATE AND MTX GROUNDED AC . MTX EXECUTED A PHASE 1 CONDITIONAL INSPECTION OF THE NLG STEERING SYSTEM IAW B767 AMM 05-51-29 NO DEFECTS NOTED @ THIS TIME. AND MTX RETURNED AC TO SERVICE.
